Jump to content


Photo

Lamotrigine


  • Please log in to reply
1 reply to this topic

#1 audreykzoom

audreykzoom
  • Members
  • 3 posts

Posted 03 January 2009 - 07:12 AM

I've been on lamotrigine now for a couple of months also coupled with lithium (slowly getting off the lithium) and lately I have been having the most vivid of dreams. I will have about six a night and they are in a very realistic form with bright colors and sometimes even slow motion and I can always remember them after I wake up. The weird thing is I have been dreaming about spiders (in every form) often and normally they would be terror filled dreams, but lately although I realize I'm still afraid of them in my dreams I somehow feel calm and prepared to deal with the situation at hand. I've been able to problem solve and reason in my dreams too. I was just wondering if anyone else has experienced side effects such as this and if you like it or not.

#2 JohnR

JohnR
  • Members
  • 837 posts
  • Flag:
  • Gender:Male
  • Location:P.E.I.

Posted 03 January 2009 - 02:53 PM

I take Effexor and Lamotrigine as well as Seroquel (Quentiapine). The Seroquel at bedtime has really aided my sleep. but during the summer and fall, I was dreaming like that as well. I had been splitting my Lamotrigine dose between morning and night, and although Effexor is noted for vivid dreams like that, he had me taking my Lamotrigine totally in the am. Whatever has changed, it has mostly cleared up the dreams.

My dreams were so realistic that I was getting confused between what I was dreaming and what really happened. A friend of mine on Effexor totally lost the ability to separate the two. She said she didn't mind, but her husband and p-doc thought it was so she dropped the Effexor and gained her perspective back. I have also had similar things happen when weaning too quickly off Paxil.

Anyway, discuss it with your p-doc and if he/she doesn't believe you, you can say that you know others who have had similar problems.